JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Alexandru Bica    
    Email: smbica@yahoo.com  

Department of Mathematics
University of Oradea
Str. Armatei Romane 5
Oradea, 3700,

    Research Areas :  
Other :  
    Articles: A Numerical Method in Terms of the Third Derivative for a Delay Integral Equation from Biomathematics   Volume 6, Issue 2
    Application of a Trapezoid Inequality to Neutral Fredholm Integro-Differential Equations in Banach Spaces   Volume 7, Issue 5

      search [advanced search] copyright 2003 terms and conditions login